MathSciNet Relay Station
MathSciNet bibliographic data
MR2299505 (2008g:03078) 03E05 (03E50)
Szeptycki, Paul J. Transversals for strongly almost disjoint families. Proc. Amer. Math. Soc. 135 (2007), no. 7, 2273–2282 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement